# SDR MASA2017052112319

- Difficulty date: May 21, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 33,863 hours, 27,289 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT INDICATION IN FLIGHT.
